MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION ENTERRA; INTESTINAL STIMULATOR

MEDTRONIC NEUROMODULATION ENTERRA; INTESTINAL STIMULATOR
Model Number 4351-35
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/27/2017
Type of Reportable Event Malfunction
Event or Problem Description
The manufacture representative reported that the patient¿s healthcare provider broke the lead during the procedure.The manufacture representative noted that there was no issue with the product itself, the surgeon just broke it.No medical symptoms were reported.There were no further complications reported/anticipated.
 
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ENTERRA
Common Device Name
INTESTINAL STIMULATOR
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
800 53rd ave ne
minneapolis MN 55421 1200
MDR Report Key6578504
Report Number3007566237-2017-01949
Device Sequence Number11033370
Product Code LNQ
UDI-Device Identifier00643169175006
UDI-Public00643169175006
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
H990014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/15/2018
Device Model Number4351-35
Device Catalogue Number4351-35
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/27/2017
Supplement Date Received by ManufacturerNot provided
05/19/2017
Initial Report FDA Received Date05/19/2017
Supplement Report FDA Received Date06/01/2017
10/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age38 YR
Patient Weight68